# SDR ERAA097522

- Difficulty date: June 24, 2004
- Submitted: October 4, 2004
- Operation: Air carrier
- Aircraft: S769
- Make and model: Bolkms BO105S
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Blower
- Part number: 4619005001
- Part serial: 292
- Condition: Chafed
- Location: Oil Cooler
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CUSTOMER OWNED AIRCRAFT.  BLOWER FAN WHERE RUBS.  FOUND INBOARD BEARING ROUGH.  SCRAPPED BEARING, HOUSING DUE TO EXCESSIVE PITTING.  FOD HAS BEEN BETWEEN WHEEL AND HOUSING, NO DAMAGE TO FAN WHEEL, SLIGHT RUB MARKS IN PAINT ON HOUSING, PROBABLY SOMETHING LIKE GRASS WAS CAUGHT BUT WAS LOST DURING REMOVAL FROM A/C.  ALSO, FEELS LIKE ONE BEARING IS ROUGH.  DISASSEMBLED BLOWER ASSY, INSPECTED, REPAIRED IAW REM 104-7.  INSTALLED NEW HOUSING, INBOARD BEARING, SEAL AND PACKINGS.  SANDED AND REPAINTED HOUSING.  REASSEMBLED IAW REM 104-7.
